View attachment 35551
Unsatisfied with her looks, Candice Armstrong, a former barmaid from London, started going to the gym and working out for three hours a day. After two years, Candice still wasn’t getting the results she wanted, so she began taking steroids and ulimately became addicted to them. Today, the young body-building enthusiast has virtually transformed into a man, with unusually broad shoulders, noticeable stubble and developing male sexual organs.
Candice, who suffers from body dysmorphia, has always been dissatisfied with her womanly looks, especially her upper body which she thought was too thin. “I hated my body. My hips and legs were too big and my arms and torso too skinny. I thought I was out of proportion and not attractive. I’d never had a proper relationship with a man,” Candice says. She soon found herself at the gym, lifting weights and doing push-ups to improve her physique, but after a couple of years of hard work, she still wasn’t ripped enough. Candice stepped up her game becoming obsessed with the way she looked and working out for three hours a day. Without giving it too much thought, she also started taking daily doses of Trenbolone – a steroid normally used by veterinarians to increase muscle growth in animals. She thought the steroids would finally help her have the bulky upper-body she had always wanted. “After a year, everyone said I had Madonna arms but I wanted them bigger. I heard about steroids and bought them online,” she explains. “When I started taking them I trained very hard. It enabled me to build more muscle and I was making gains I could see.”
View attachment 35552
Photo: Twitter/Jodie Marsh
Ms. Armstrong was finally getting arms worthy of her name but apart from the extra-toned triceps, her steroid use came with a few unwanted side-effects. First, hair started growing in places typical for a man such as the face and abdomen. “I shaved and tried to cover things up. It was gradual so it wasn’t so much of a shock,” Candice says. Then her voice started to change as well, becoming noticeably deeper. Slowly but surely, she became addicted to steroids and even when she stopped having periods, she still continued doping. Her biggest fear was that without the enhancers, her arms would become slim again. In the two years she had been using steroids, her clitoris grew one inch. “The problem is I’m still big down below and now I’ve got all these manly problems. It’s like the worst of both worlds,” she complains.
Photo: Twitter/Jodie Marsh
Candice is now even more dissatisfied with the way she looks and her body dysmorphia has worsened. “I used to get a lot of attention from men. Now very few people find me attractive. But I can’t say I miss sex. I have no sex drive and I’m more insecure than ever,” she relates. She adds that “Now I look like a man and I hate it. Even my own mother has told me I’m not pretty any more.” Her body is so manly that she often gets confused with a drag queen and is forced to wear men’s clothes and avoid women’s bathrooms. “I have to avoid ladies’ loos. And one man I slept with said, ‘I’ve never been with a man but you’re the next best thing,” she confesses. But it’s not just the untrained eyes of ignorant people that see her as a man, medics too have assumed she was going through a sex change. “My GP asked me if I was going through a sex change. Even they were shocked,” Candice says. ” They had never seen a case like this before. I’m too sick to work so I receive incapacity benefit”. Fortunately, the poor woman is now getting help for her extremely distorted body image as well as for her steroid addiction, and is going to counselling once a week.
Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.